# SDR AALA202305193617

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 63,560 hours, 26,538 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632334
- Part serial: 00030
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 11,658 hours, 5,358 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 COCKPIT WINDOW HAS MANY SCRATCHES DIFFICULT VIEW WITH SUNLIGHT SCATTERING. REMOVED AND REPLACED R3 COCKPIT WINDOW PER AMM 56-11-21.
